New Mexico, 2011

Drought in New Mexico, July 1 to 31, 2011

July 1 to 31, 2011 · NWS ABQ · 37 events in 37 counties and zones

In July, drought conditions did not improve, and in some cases, worsened as many low elevation locations received below normal rainfall. Though the monsoon brought all locations some rainfall, the heavier amounts were spotty.

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
37

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ABQ wrote it up.

In July, drought conditions did not improve, and in some cases, worsened as many low elevation locations received below normal rainfall. Though the monsoon brought all locations some rainfall, the heavier amounts were spotty. Much of the eastern plains were below 50 percent of normal for the month. Thus, exceptional (D4) drought continued across much of the south, while extreme (D3) drought continued across the northeast quarter of the state. The best precipitation amounts were generally found across the northwest quarter of the state and portions of the northern high terrain. Thus, the Chuska Mountains fell out of severe (D2) drought. Through the end of July, the Albuquerque Sunport only received 0.58 inches of precipitation which is the driest start ever for the Sunport. Statewide precipitation improved slightly but was still only 42 percent of normal (up from 30 percent of normal at the end of June). Fortunately, the higher humidities have tapered the spread of wildfires, however, lightning starts were still prevalent during the month. Monetary damages will be estimated at the end of the event.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Jun 30, 1:56 PM MST, 10 hours 4 minutes earlier.

Area forecast discussion, Jun 30, 1:56 PM MST, 10 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
256 PM MDT THU JUN 30 2011

.DISCUSSION...COMPACT LOW ALOFT OVER FAR EASTERN UTAH TO SLOWLY
WEAKEN THROUGH THE EVENING AS IT TRACKS NEWD INTO WESTERN
COLORADO. SUBSTANTIAL MID-LEVEL DRY SLOT WITHIN THE BASE OF THE
UPPER LOW ADVANCING STEADILY EASTWARD. THE DRIER AIR WILL
EVENTUALLY OVERSPREAD MUCH OF NORTHERN NEW MEXICO TONIGHT/FRI AM
AS FLOW VEERS MORE WESTERLY.

AT THE SURFACE...ASSOCIATED FRONTAL BOUNDARY...LAGGING THE MID-
LEVEL FRONT/DRYING BY SEVERAL HOURS...EXPECTED TO CLEAR AREAS ALONG/WEST
OF THE DIVIDE IN NORTHWEST NEW MEXICO BY EARLY EVENING IF NOT
BEFORE. POST FRONTAL GRADIENT WINDS RATHER STRONG IN THE FOUR
CORNERS FOR A PERIOD THIS EVENING. AHEAD OF THE FRONT...A NARROW BUT
RESPECTABLE SWATH OF HIGHER THETA-E AIR EXTENDS FROM THE NW
MOUNTAINS/JEMEZ REGION SOUTHWESTWARD TO GRANTS TO THE UPPER GILA
REGION. SURFACE DEW POINTS WITHIN THIS SWATH HAVE BEEN ON PAR OR
BETTER THAN THOSE ON THE EC/NE PLAINS. AS LOW CONVERGENCE ALONG
THE EASTWARD-MOVING BOUNDARY INCREASES AND SURFACE HEATING PEAKS
NEXT FEW HOURS...EXPECT INCREASED SHRA/TSRA ACTIVITY CONCENTRATED
BETWEEN THE CONTINENTAL DIVIDE AND EAST SLOPES OF THE CENTRAL
MOUNTAIN CHAIN. A FEW STRONG/POSSIBLY SEVERE WIND GUSTS
LIKELY...INCLUDING OVER/NEAR ON-GOING LARGE FIRES.
ADDITIONALLY...IF YOU FIND YOURSELF BENEATH ONE OF THESE STRONGER
TSTM CORES A BRIEF BUT ENJOYABLE PERIOD OF WETTING RAINFALL. THE
STEERING FLOW WILL FAVOR THE CENTRAL VALLEY CORRIDOR BY EARLY
EVENING...AS WELL AS THE HIGH PLAINS OF EASTERN LINCOLN COUNTY TO
THE FAR NORTHEAST.

500 MB HEIGHTS QUICKLY REBOUND ON FRIDAY WITH A WEST-EAST RIDGE
AXIS BISECTING THE AREA. DEFINITELY MUCH LESS WIND THAN TODAY.
ALSO A MUCH DRIER FORECAST ACROSS NORTHERN AREAS TO THE NORTH OF
THIS RIDGE LINE...BUT STILL ENOUGH RESIDUAL MOISTURE ACROSS THE
SOUTH TO SUPPORT ISOLD/SCT POPS FAVORING THE HIGHER TERRAIN OF
CATRON...W SOCORRO...LINCOLN...AND SW CHAVES COUNTIES DURING THE
AFTERNOON/EVENING. WILL ALSO MAINTAIN LOW POPS IN THE NORTHEAST
FOR POSSIBLE BACKDOOR FRONTAL WANNABE.

UPPER RIDGE BUILDS/RE-CENTERS OVER THE FOUR CORNERS REGION DURING
THE HOLIDAY WEEKEND. THIS POSITION WILL MAINTAIN A DEEP EASTERLY
STEERING FLOW TO THE SOUTH OF NEW MEXICO WITH THE REMNANTS OF
ARLENE DIRECTED DOWN AND AWAY. OVER OUR AREA...A WEAK MID-LEVEL
FLOW PREDOMINATELY FROM THE EAST OR NORTHEAST WILL FAVOR CENTRAL
AND WESTERN AREAS FOR LOW-GRADE POPS. ALTHOUGH THIS IS NOT THE
MOST IDEAL UPPER HIGH POSITION...IT IS NOT THE WORST EITHER.
AFTERNOON CONVECTION THAT DEVELOPS OVER THE HIGHER TERRAIN WILL
DRIFT TOWARD THE WEST OR SOUTHWEST. SO THE RIO GRANDE VALLEY AND
WESTERN VALLEYS MAY BE AMONG THE MORE FAVORED REGIONS EACH
EVENING. ALSO THE NORTHEAST GENERALLY FAVORED IN THESE PATTERNS AS
CONVECTION ROLLS SEWD OUT OF COLORADO. INDICATIONS ARE THAT THE
HIGH WILL GET FORCED FARTHER WEST EARLY NEXT WEEK...WHICH MAY OPEN
THE DOOR FOR BACKDOOR PUSHES.

ON TEMPS...MAXES FRIDAY DOWN A FEW DEGREES IN THE EAST...NEAR
OR SLIGHTLY HIGHER ACROSS THE WEST OWING TO LESS CLOUD COVER. MIN
TEMPERATURES WILL BE NOTICEABLY COOLER IN THE FOUR CORNERS REGION
AND AREAS ALONG/WEST OF THE CONTINENTAL DIVIDE IN THE SO-CALLED POST
FRONTAL DRIER AIR MASS.  ELSEWHERE...MIN TEMPS A BIT WARMER AS
COMPARED TO RECENT NIGHTS OWING TO MORE LINGERING LATE NIGHT CLOUD
COVER. KJ

&&

.AVIATION...
MID LEVEL INSTABILITY AXIS/FRONTAL BOUNDARY MOVING EAST ACROSS WRN
NM THIS AFTERNOON INTO CENTRAL NM EARLY THIS EVENING WILL BE A FOCUS
FOR WET/DRY SHRA/TSRA WITH GUSTY OUTFLOW WINDS UP TO 40 KTS AND
AREAS OF REDUCED VSBY IN BLDU. BEST CHANCES FOR WEATHER IMPACTS AT
NRN NM AIRPORTS BETWEEN 22Z AND 02Z WOULD BE AT LAM...SAF...ABQ.
INSTABILITY AND SHRA/TSRA ACTIVITY WILL WEAKEN BY MIDNIGHT ACROSS
CENTRAL NM. MINIMAL WEATHER IMPACTS EXPECTED LATE TONIGHT THRU
FRIDAY MORNING IN THE NRN TWO THIRDS OF NM.

NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z.

&&

.FIRE WEATHER...

...CRITICAL FIRE CONDITIONS IN ZONES 101/103/104 TIL 03Z 7/1...

FRONTAL BOUNDARY/WIND SHIFT MOVING FROM WEST TO EAST THIS EVENING
EXTENDING FROM NORTH CENTRAL NEW MEXICO TO FAR SOUTHEAST ARIZONA
WILL BE THE FOCUS REGION FOR LATE AFTERNOON/EVENING THUNDERSTORM
ACTIVITY. EXPECT A MIX OF WET AND DRY THUNDERSTORMS THROUGH THIS
EVENING WITH ISOLATED CORES OF BENEFICIAL RAINFALL BUT ALL STORMS
LIKELY TO GENERATE CLOUD-TO-GROUNG LIGHTNING...ERRATIC WIND GUSTS
AND AREAS OF BLOWING DUST. BEHIND THE FRONTAL BOUNDARY...DRY WEST
WINDS WILL GUST TO 35 MPH OVER NORTHWEST NEW MEXICO INTO THE EARLY
EVENING WHILE IN THE EASTERN PLAINS...SOUTHERLY WINDS WILL GUST TO
35 MPH AHEAD OF THE FRONTAL BOUNDARY.

THE FRONTAL BOUNDARY WILL WASH OUT EARLY FRIDAY WHILE THE UPR LEVEL
HIGH PRESSURE CENTER REBUILDS OVER NEW MEXICO FRIDAY INTO SATURDAY.
A WEAK MID LEVEL INSTABILITY AXIS WILL LINGER FRIDAY FROM FAR
NORTHEAST NEW MEXICO BACK SOUTHWEST TO ABOUT GLENWOOD NM WITH
ISOLATED AFTERNOON/EVENING THUNDERSTORMS AHEAD OF THIS INSTABILITY
LINE. A DRIER AIRMASS WILL LIE TO THE WEST OF THE INSTABILITY AXIS.
WINDS WILL BE LIGHTER FRIDAY THROUGHOUT THE AREA WHEN COMPARED TO
THURSDAY.

THE CENTER OF THE UPPER RIDGE WILL CREEP SLOWLY TO THE NORTHWEST
SATURDAY AND BE NEAR THE FOUR CORNERS SUNDAY. MID LEVEL MOISTURE
MAY ALSO CREEP NORTHWARD THIS WEEKEND ON WEAK SOUTHEAST STEERING
FLOW FOR MUCH OF NEW MEXICO. ISOLATED TO SCATTERED LATE DAY MAINLY
DRY THUNDERSTORMS ARE EXPECTED THIS WEEKEND...WITH THE NORTH AND
WEST BEING A BIT MORE FAVORED THAN THE SOUTHEAST. A MOISTURE SURGE
FROM THE REMNENTS OF TS ARLENE IS UNLIKELY TO REACH OUR AREA...BUT
THERE COULD BE A MODEST INCREASE IN MID LEVEL MOISTURE SUNDAY IN
SOUTHWEST NEW MEXICO.

THE EARLY PART OF NEXT WEEK FEATURES AN UPPER LEVEL HIGH PRESSURE
CENTER JUST NORTH OF THE FOUR CORNERS AND ENOUGH MID LEVEL MOISTURE
TO ALLOW FOR LATE DAY DEVELOPMENT OF ISOLATED TO WIDELY SCATTERED
THUNDERSTORMS IN NORTHERN AND WESTERN PORTIONS OF NEW MEXICO.

07

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  54  91  59  96 /   5   0   5   5
DULCE...........................  44  86  46  89 /  10   0  10  10
CUBA............................  50  90  54  90 /  20   0  10  10
GALLUP..........................  46  89  54  91 /   5   0   5  20
EL MORRO........................  44  86  49  85 /  10   5  20  10
GRANTS..........................  51  90  55  89 /  10   5  20  10
QUEMADO.........................  48  89  53  89 /  10   5  10  10
GLENWOOD........................  59  96  64  97 /  20   5   5  10
CHAMA...........................  45  81  48  82 /  10   5  10  20
LOS ALAMOS......................  63  85  65  85 /  30   5  10  20
PECOS...........................  55  85  57  82 /  20   5  20  10
CERRO/QUESTA....................  49  85  53  85 /  30   5  20  20
RED RIVER.......................  45  78  47  75 /  40  10  30  30
ANGEL FIRE......................  46  80  47  76 /  30   5  30  30
TAOS............................  49  88  53  88 /  30   5  20  20
MORA............................  54  84  55  79 /  30  10  30  20
ESPANOLA........................  54  92  57  91 /  30   5  10  20
SANTA FE........................  55  89  60  87 /  30   5  20  20
SANTA FE AIRPORT................  56  91  60  90 /  30   5  10  10
ALBUQUERQUE FOOTHILLS...........  63  92  65  92 /  30   5  10  10
ALBUQUERQUE HEIGHTS.............  67  94  70  94 /  30   5  10   5
ALBUQUERQUE VALLEY..............  62  96  64  96 /  30   5  10   5
ALBUQUERQUE WEST MESA...........  61  95  62  95 /  30   5  10   5
LOS LUNAS.......................  58  96  63  96 /  30   5  10   5
RIO RANCHO......................  60  95  63  95 /  30   5  10   5
SOCORRO.........................  64  96  68  96 /  30   5   5   5
SANDIA PARK/CEDAR CREST.........  57  92  61  91 /  30  10  10  10
TIJERAS.........................  59  93  62  92 /  30   5  10  10
MORIARTY/ESTANCIA...............  52  91  55  88 /  20   5  20  10
CLINES CORNERS..................  59  88  60  84 /  10  10  20  10
GRAN QUIVIRA....................  63  92  63  89 /  30  10  10  10
CARRIZOZO.......................  68  93  64  90 /  10  10  10  10
RUIDOSO.........................  58  83  57  80 /  20  20  10  10
CAPULIN.........................  58  89  59  84 /  10  10  20  20
RATON...........................  57  94  59  90 /  20  10  20  20
SPRINGER........................  59  93  61  88 /  10  10  20  10
LAS VEGAS.......................  57  89  56  83 /  10  10  20  10
CLAYTON.........................  66  93  65  89 /  10  10  20  20
ROY.............................  63  91  63  86 /   5  10  20  10
CONCHAS.........................  69  97  69  94 /   5   5  10   5
SANTA ROSA......................  69  95  68  92 /   5   5   5   5
TUCUMCARI.......................  70  98  68  95 /   0   5   5   5
CLOVIS..........................  67  93  65  91 /   0   0   0   5
PORTALES........................  68  94  67  92 /   0   0   0   5
FORT SUMNER.....................  70  96  69  94 /   5   5   5   5
ROSWELL.........................  68  97  67  95 /   0   5   0   5
PICACHO.........................  63  92  60  89 /  10  10   5   5
ELK.............................  58  87  56  84 /  10  20   5   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR THE FOLLOWING
ZONES...NMZ101-103-104.

&&

41/07
Hazardous weather outlook, Jun 30, 5:00 AM MST, 19 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT THU JUN 30 2011

NMZ501>540-011200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES
COUNTY-600 AM MDT THU JUN 30 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

RED FLAG WARNINGS ARE IN EFFECT FOR THE NORTHWEST
PLATEAU...NORTHEAST HIGHLANDS AND PLAINS TODAY DUE TO STRONG WINDS
AND LOW HUMIDITIES.

HIGH BASED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER
THE HIGH TERRAIN OF WESTERN AND CENTRAL NEW MEXICO TODAY.  THIS
ACTIVITY WILL BE CAPABLE OF PRODUCING WIND GUSTS TO AROUND 50 MPH
AND DRY LIGHTNING.

SMOKE FROM THE LAS CONCHAS AND PACHECO FIRES WILL REDUCE
VISIBILITIES AND IMPACT AREAS IMMEDIATELY IN THE VICINITY OF AND TO
THE NORTHEAST AND EAST OF THE FIRES. AN AIR QUALITY ALERT REMAINS IN
EFFECT FOR TODAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. WEATHER CAN CHANGE
VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS
FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED. PLEASE CONTACT YOUR LOCAL
LAW ENFORCEMENT AT 911 AND THE NATIONAL WEATHER SERVICE AT
1.888.386.7637 TO REPORT STRONG WIND GUSTS AND WILDFIRES.
YOU CAN ALSO SUBMIT A STORM REPORT ONLINE AT OUR WEBPAGE AT
WWW.WEATHER.GOV/ABQ.

Event by event

37 drought. Local standard time, as filed.

Drought, Northwest Highlands

When
July 1, 12:00 AM MST to July 31, 11:59 PM MST
Where
Northwest Highlands forecast zone
Reported by
Other Federal Agency

Drought, West Central Plateau

When
July 1, 12:00 AM MST to July 31, 11:59 PM MST
Where
West Central Plateau forecast zone
Reported by
Other Federal Agency

Drought, West Central Mountains

When
July 1, 12:00 AM MST to July 31, 11:59 PM MST
Where
West Central Mountains forecast zone
Reported by
Other Federal Agency

Drought, West Central Highlands

When
July 1, 12:00 AM MST to July 31, 11:59 PM MST
Where
West Central Highlands forecast zone
Reported by
Other Federal Agency

Drought, Southwest Mountains

When
July 1, 12:00 AM MST to July 31, 11:59 PM MST
Where
Southwest Mountains forecast zone
Reported by
Other Federal Agency

Drought, San Francisco River Valley

When
July 1, 12:00 AM MST to July 31, 11:59 PM MST
Where
San Francisco River Valley forecast zone
Reported by
Other Federal Agency

Drought, San Juan Mountains

When
July 1, 12:00 AM MST to July 31, 11:59 PM MST
Where
San Juan Mountains forecast zone
Reported by
Other Federal Agency

Drought, Jemez Mountains

When
July 1, 12:00 AM MST to July 31, 11:59 PM MST
Where
Jemez Mountains forecast zone
Reported by
Other Federal Agency

Drought, West Slopes of the Sangre de Cristo Mountains

When
July 1, 12:00 AM MST to July 31, 11:59 PM MST
Where
West Slopes of the Sangre de Cristo Mountains forecast zone
Reported by
Other Federal Agency

Drought, Northern Sangre de Cristo Mountains Above 9500 Feet/Red River

When
July 1, 12:00 AM MST to July 31, 11:59 PM MST
Where
Northern Sangre de Cristo Mountains Above 9500 Feet/Red River forecast zone
Reported by
Other Federal Agency

Drought, Southern Sangre de Cristo Mountains Above 9500 Feet

When
July 1, 12:00 AM MST to July 31, 11:59 PM MST
Where
Southern Sangre de Cristo Mountains Above 9500 Feet forecast zone
Reported by
Other Federal Agency

Drought, East Slopes of the Sangre de Cristo Mountains

When
July 1, 12:00 AM MST to July 31, 11:59 PM MST
Where
East Slopes of the Sangre de Cristo Mountains forecast zone
Reported by
Other Federal Agency

Drought, Upper Rio Grande Valley

When
July 1, 12:00 AM MST to July 31, 11:59 PM MST
Where
Upper Rio Grande Valley forecast zone
Reported by
Other Federal Agency

Drought, Lower Chama River Valley

When
July 1, 12:00 AM MST to July 31, 11:59 PM MST
Where
Lower Chama River Valley forecast zone
Reported by
Other Federal Agency

Drought, Santa Fe Metro Area

When
July 1, 12:00 AM MST to July 31, 11:59 PM MST
Where
Santa Fe Metro Area forecast zone
Reported by
Other Federal Agency

Drought, Albuquerque Metro Area

When
July 1, 12:00 AM MST to July 31, 11:59 PM MST
Where
Albuquerque Metro Area forecast zone
Reported by
Other Federal Agency

Drought, Lower Rio Grande Valley

When
July 1, 12:00 AM MST to July 31, 11:59 PM MST
Where
Lower Rio Grande Valley forecast zone
Reported by
Other Federal Agency

Drought, Sandia/Manzano Mountains

When
July 1, 12:00 AM MST to July 31, 11:59 PM MST
Where
Sandia/Manzano Mountains forecast zone
Reported by
Other Federal Agency

Drought, Estancia Valley

When
July 1, 12:00 AM MST to July 31, 11:59 PM MST
Where
Estancia Valley forecast zone
Reported by
Other Federal Agency

Drought, Central Highlands

When
July 1, 12:00 AM MST to July 31, 11:59 PM MST
Where
Central Highlands forecast zone
Reported by
Other Federal Agency

Drought, South Central Highlands

When
July 1, 12:00 AM MST to July 31, 11:59 PM MST
Where
South Central Highlands forecast zone
Reported by
Other Federal Agency

Drought, Upper Tularosa Valley

When
July 1, 12:00 AM MST to July 31, 11:59 PM MST
Where
Upper Tularosa Valley forecast zone
Reported by
Other Federal Agency

Drought, South Central Mountains

When
July 1, 12:00 AM MST to July 31, 11:59 PM MST
Where
South Central Mountains forecast zone
Reported by
Other Federal Agency

Drought, Raton Ridge/Johnson Mesa

When
July 1, 12:00 AM MST to July 31, 11:59 PM MST
Where
Raton Ridge/Johnson Mesa forecast zone
Reported by
Other Federal Agency

Drought, Far Northeast Highlands

When
July 1, 12:00 AM MST to July 31, 11:59 PM MST
Where
Far Northeast Highlands forecast zone
Reported by
Other Federal Agency

Drought, Northeast Highlands

When
July 1, 12:00 AM MST to July 31, 11:59 PM MST
Where
Northeast Highlands forecast zone
Reported by
Other Federal Agency

Drought, Union County

When
July 1, 12:00 AM MST to July 31, 11:59 PM MST
Where
Union County forecast zone
Reported by
Other Federal Agency

Drought, Harding County

When
July 1, 12:00 AM MST to July 31, 11:59 PM MST
Where
Harding County forecast zone
Reported by
Other Federal Agency

Drought, Eastern San Miguel County

When
July 1, 12:00 AM MST to July 31, 11:59 PM MST
Where
Eastern San Miguel County forecast zone
Reported by
Other Federal Agency

Drought, Guadalupe County

When
July 1, 12:00 AM MST to July 31, 11:59 PM MST
Where
Guadalupe County forecast zone
Reported by
Other Federal Agency

Drought, Quay County

When
July 1, 12:00 AM MST to July 31, 11:59 PM MST
Where
Quay County forecast zone
Reported by
Other Federal Agency

Drought, Curry County

When
July 1, 12:00 AM MST to July 31, 11:59 PM MST
Where
Curry County forecast zone
Reported by
Other Federal Agency

Drought, Roosevelt County

When
July 1, 12:00 AM MST to July 31, 11:59 PM MST
Where
Roosevelt County forecast zone
Reported by
Other Federal Agency

Drought, De Baca County

When
July 1, 12:00 AM MST to July 31, 11:59 PM MST
Where
De Baca County forecast zone
Reported by
Other Federal Agency

Drought, Chaves County Plains

When
July 1, 12:00 AM MST to July 31, 11:59 PM MST
Where
Chaves County Plains forecast zone
Reported by
Other Federal Agency

Drought, Eastern Lincoln County

When
July 1, 12:00 AM MST to July 31, 11:59 PM MST
Where
Eastern Lincoln County forecast zone
Reported by
Other Federal Agency

Drought, Southwest Chaves County

When
July 1, 12:00 AM MST to July 31, 11:59 PM MST
Where
Southwest Chaves County forecast zone
Reported by
Other Federal Agency

What these are

Drought
A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New Mexico in 2011Every state in 2011This day in weather historyWarnings in New Mexico, July 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 319175, 319176, 319177, 319178, 319179, 319180, 319181, 319182, 319183, 319184, 319185, 319186, 319187, 319188, 319189, 319190, 319191, 319192, 319193, 319194, 319195, 319196, 319197, 319198, 319199, 319200, 319201, 319202, 319203, 319204, 319205, 319206, 319207, 319208, 319209, 319210, 319211.